# SDR 99ZZZX2128

- Difficulty date: May 13, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N2947N
- Make and model: Piper PA-32-300
- Aircraft serial: 327940225
- Engine: Lyc IO540K1A5
- System (JASC): 7414 · Magneto/Distributor
- Part: Impulse Coupling
- Part number: M3333
- Condition: Worn
- Location: Magneto
- Part time: 460 hours
- Component: Slick
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

IMPULSE COUPLING WORN BEYOND AD 99-04-04 LIMIT.
